RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2004, Issue 8, Pages 53–65 (Mi mp139)  

Тема номера: геометрия

Экстремальные расположения правильных многогранников

A. B. Skopenkov, A. L. Talambutsa


Full text: PDF file (238 kB)
References: PDF file   HTML file

Document Type: Научно-популярный, образовательный материал

Citation: A. B. Skopenkov, A. L. Talambutsa, “Экстремальные расположения правильных многогранников”, Mat. Pros., Ser. 3, 8, MCCME, Moscow, 2004, 53–65

Citation in format AMSBIB
\Bibitem{SkoTal04}
\by A.~B.~Skopenkov, A.~L.~Talambutsa
\paper Экстремальные расположения правильных многогранников
\serial Mat. Pros., Ser.~3
\yr 2004
\vol 8
\pages 53--65
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp139}


Linking options:
  • http://mi.mathnet.ru/eng/mp139
  • http://mi.mathnet.ru/eng/mp/v8/s3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:261
    Full text:129
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019